# SDR AALA20150903005

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 49,296 hours, 7,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3A SEAT MOUNTED EMER LIGHT MISSING.  INSTALLED 3A SEAT FWD SEAT MOUNTED EMER PATH LIGHT ASSEMBLY IAW 33-51-10.  SYS OPERATIONALLY CHECKED NORMAL.
